# SDR CALA2015013093042

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 10,011 hours, 11,985 cycles
- Engine: Pwa PW4056
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LOW SPEED AT 20 KNTS FOR FLAP CONFIG WARNING.  LT OTBD TE FLAP INDICATED 22.4 PERCENT WITH FLAPS 20 SELECTED.  CLEANED TE FLAP POS TRANSMITTER CONNECTOR.  FOLLOW AMM 27-58-01 P501 FOR FLAP TRANSMITTER IND CHECK ALLOWED TO HAVE FLAP IND AT 20 UNITS 18.11 - 22.28, WITHIN LIMITS OF MM 27-58-01 503.  REPLACED TRANSMITTER PRECAUTION.
